• question-icon

    What causes pain in right epididymis?

default
Posted on Thu, 26 May 2016 in General Health
Question: Thanks for the answers.

Right epdidimis and little above.
It pains specially after ejaculation /doing karate and gets better as time goes by.
Is this normal to happen?
or Infection is still there?

I feel okay sometimes and this above occurs in times mentioned above.

doctor
Answered by Dr. Matthew J. Mangat 28 minutes later
Brief Answer:
It may be minimal inflammation of epididymis.

Detailed Answer:
Hello XXXXX,

Your symptom of pain after strain of various sorts,is probably residual inflammation.
It may be minimal and should disappear in a short time.
A definite time period can't be given.

These could be spasmodic in nature, increasing after a physical strain.
If it's decreasing in severity,you don't need to really worry about it.

Just relax and don't think about this, after ejaculation or exercise.

Wish you well.

Dr.Matthew J. Mangat.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Matthew J. Mangat 2 days later
Hi Doctor,

Is it expected to have little discomfort/pain or sudden twitching always?

Can you tell me what happening inside that is causing these feelings?

Should I repeat antibiotic (keflex) again? Currently I am taking cipro.

Does these symptoms also mean that Right epididymtis is not functioning good?

Only bacterial infection could cause this prolonged symptoms?

Thanks
doctor
Answered by Dr. Matthew J. Mangat 6 hours later
Brief Answer:
Epididymal changes resolve over different periods.

Detailed Answer:
Hi XXXXX,

1. It's not common, to have frequent discomfort or twitching.

2. Inflammation(swelling in tissues), which affect nerves, may cause the symptom.

3. Once an antibiotic is started, complete it's course. It may be more effective.

4. Not at all. The epididymal changes may be only temporary.

5. Only some people have a prolonged course,especially when rest isn't given.

Hope your doubts are all cleared. Don't worry about it.
You'd mentioned that, you were feeling better in your previous reply.

Wish you well.

Dr.Matthew J. Mangat.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Matthew J. Mangat 9 hours later
Yes doctor,
I had mentioned that I was feeling good but symptoms are recurring.
I felt keflex more effective than Cipra which I am currently taking,
When you said rest, what kind of rest that is needed to avoid prolonging.
This is the first time i am feeling more twitching once in a while.
Not to mention I have been facing the problem sibce december15
.
doctor
Answered by Dr. Matthew J. Mangat 42 minutes later
Brief Answer:
Your symptoms should reduce with time.

Detailed Answer:
Hi XXXXX,

1. Symptoms may recur for a short while in some people.

2. Some antibiotic will give you more relief than others.

3. Rest means, avoiding physical strains of any nature.

4. Just ignore the twitching.

5. In your case, I do feel, the problem has extended more than usual.

Hope your symptoms disappear completely.
Wish you good health.

Dr.Matthew J. Mangat.
Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Matthew J. Mangat 12 minutes later
Okay doctor.
As I said i do karate thrice a week , thats is one kind of physical training.

I am not sure what is causing it to recur.
If I can figure out that, I will feel good.
Also I have been taking antibiotic since long time.
All I wanted to understand what is happening with me and if what I Am doing something wrong.
R

Thanks
doctor
Answered by Dr. Matthew J. Mangat 32 minutes later
Brief Answer:
strenuous physical exercises may precipitate pain.

Detailed Answer:
Hi XXXX,

Your question is very relevant.
Probably,in your case, strenuous physical exercises, like karate may be a cause.
That may be a reason for complete recovery.
I would suggest,you try stopping it, for 2-3 weeks and see the difference.

It's not the antibiotics, that have any role to play, in delay of recovery.

You should feel better quite soon.
Wish you well.

Dr.Matthew J. Mangat.
Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Matthew J. Mangat 7 minutes later
Okay doctor.
I had left karate for 1 month period earlier. But It did not help much.
doctor
Answered by Dr. Matthew J. Mangat 9 minutes later
Brief Answer:
rest from physical strain helps in relieving pain.

Detailed Answer:
Hello XXXX,

It's my suggestion,you try it again.
If you've any other physical activity,which is as strenuous, discontinue that.

Hope this will make you feel better.
Wish you well.

Dr.Matthew J. Mangat.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Matthew J. Mangat 1 hour later
Can i go karate but avoid right leg excersize or strain to right part ?
doctor
Answered by Dr. Matthew J. Mangat 9 hours later
Brief Answer:
Avoid right sided strain, till full relief.

Detailed Answer:
Hello XXXX,

It may be difficult for you, to avoid physical strain to your right side, of abdomen and pelvic area.
More than that, you will have to decide, depending on your exercises.

In case you're improving now, why not wait for total relief and restart gradually.

Wish you good health.

Dr.Matthew J. Mangat.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Matthew J. Mangat 6 hours later
No doctor.
I was feeling better earlier. But since less than 2 days I have been facing mild pain always and sharp pain in pelvic and right epdidimis. Its like symptoms are recurring.
Sorry to say this.
doctor
Answered by Dr. Matthew J. Mangat 1 hour later
Brief Answer:
Have a doctors' examination done.

Detailed Answer:
Hi XXXX,

If the pain is more, it's best to get examined by an Urologist.

You may need to take antiinflammatory-analgesic tablets,after an examination.
Duration and dosage of treatment, will be decided, after the examination.

Let me know the doctors' report.
Don't go for physical strain, till you're completely relieved.

Wish you well.

Dr.Matthew J. Mangat.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Matthew J. Mangat

Urologist

Practicing since :1981

Answered : 1897 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Sharp pain

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...

doctor1 MD

My 17 year old daughter has sharp pain on her left side of her abdomen and has thrown up twice. She doesn't have a fever , I'm just curious what...

doctor1 MD

Two days ago I started getting occasional sharp pain inside my right ear and occasional shooting pains in my head, also on the right side. My head...

doctor1 MD

My period is now 16 days late, and it is very regular...I use a menstruation tracker. I have been feeling sick to my stomach, getting headaches,...

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Matthew J. Mangat
  • Q - What does discoloration on the penis head indicate?

  • Q - Is sexual intercourse after a varicocele operation risky?

  • Q - What does numbness in pelvic area after using weed indicate?

  • Q - What causes bowel and urinary discomfort post radiation for prostate...

  • Q - Is Moxicip advisable when on treatment for TB ?

  • Q - Suggest treatment for UTI and blood in urine

  • Q - Suggest treatment for intermittent pain in right testicle

  • Q - What do recurrent UTI and incontinence after TOT cystoscopy indicate?

  • Q - What do these below lab reports indicate?

  • Q - Suggest treatment for blood in urine, headaches and chills

backtotop2